# SDR ASAA2018011623185

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 57,033 hours, 25,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE, SEEMS TO CATCH OR BIND.  ACFT GROUNDED.  REMOVED AND REPLACED THE L1 DOOR SNUBBER IAW AMM 52-11-51,  OPS CHECKED GOOD.
